# SDR CA101116010

- Difficulty date: November 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 17,068 hours
- Engine: Allsn 250C20R
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6899253T106006
- Condition: Damaged
- Location: Fuel Boost
- Part time: 8,498 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOISE ON START ATTEMPT.  REMOVED FUEL PUMP T 1061006 + TRACED NOISE TO FUEL PUMP.  SEND TO O/H SHOP.  INSTALLED ANOTHER TSO 0.0 UNIT NDF.
